Alert archive / Wyoming / Red Flag Warnings in 2015
Red Flag Warning 10, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Apr 11, 2015, 8:26 PM MDT. It took effect at Apr 12, 2015, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2015, 8:26 PM MDT (02:26 UTC)
- In effect from
- Apr 12, 2015, 10:00 AM MDT
- Expired
- Apr 12, 2015, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
839 WWUS85 KCYS 120226 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 826 PM MDT SAT APR 11 2015 ...RED FLAG WARNING FOR FIRE WEATHER ZONES 306...310...AND 313... .GUSTY WINDS WILL DEVELOP TONIGHT WITH THE PASSAGE OF A COLD FRONT AND CONTINUE THROUGH SUNDAY AFTERNOON BEFORE DECREASING SUNDAY EVENING. THIS WILL BE A DRY COLD FRONT WITH VERY LITTLE TO NO CHANCE FOR PRECIPITATION. GUSTY WINDS WILL COMBINE WITH LOW HUMIDITY VALUES TO PRODUCE THE POTENTIAL FOR RAPID FIRE GROWTH...ESPECIALLY SUNDAY AFTERNOON. NEZ313-WYZ306-310-121200- /O.NEW.KCYS.FW.W.0010.150412T1600Z-150413T0200Z/ SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- UPPER NORTH PLATTE RIVER BASIN- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 826 PM MDT SAT APR 11 2015 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 306...310 AND 313... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY. * AFFECTED AREA...FIRE WEATHER ZONE 313 IN THE SOUTHERN NEBRASKA PANHANDLE...AND FIRE WEATHER ZONES 306 AND 310 IN SOUTHEAST WYOMING. * WIND...WEST TO NORTHWEST AT 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES AROUND 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
710 WWUS85 KCYS 120852 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 252 AM MDT SUN APR 12 2015 ...RED FLAG WARNING FOR FIRE WEATHER ZONES 306...310...AND 313... .GUSTY WINDS WILL CONTINUE THROUGH THIS AFTERNOON BEFORE DECREASING THIS EVENING. A DRY COLD FRONT WITH VERY LITTLE TO NO CHANCE FOR PRECIPITATION THAT MOVES THROUGH BY MID AFTERNOON. GUSTY WINDS WILL COMBINE WITH LOW HUMIDITY VALUES TO PRODUCE THE POTENTIAL FOR RAPID FIRE GROWTH... ESPECIALLY THIS AFTERNOON. NEZ313-WYZ306-310-130200- /O.CON.KCYS.FW.W.0010.150412T1600Z-150413T0200Z/ SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- UPPER NORTH PLATTE RIVER BASIN- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 252 AM MDT SUN APR 12 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 306...310 AND 313... * AFFECTED AREA...FIRE WEATHER ZONE 313. FIRE WEATHER ZONES 306 AND 310. * WIND...WEST TO NORTHWEST AT 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES AROUND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
561 WWUS85 KCYS 130148 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 748 PM MDT SUN APR 12 2015 .WINDS HAVE SUBSIDED THIS EVENING WITH RAPID FIRE SPREAD NO LONGER A THREAT. NEZ313-WYZ306-310-130300- /O.EXP.KCYS.FW.W.0010.000000T0000Z-150413T0200Z/ SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- UPPER NORTH PLATTE RIVER BASIN- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 748 PM MDT SUN APR 12 2015 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 306...310 AND 313... WINDS HAVE SUBSIDED THIS EVENING WITH RAPID FIRE SPREAD NO LONGER A THREAT. $$ LIEBL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Apr 11, 5:58 PM MDT, 2 hours 28 minutes earlier.
Area forecast discussion, Apr 11, 5:58 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
558 PM MDT SAT APR 11 2015
.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 152 PM MDT SAT APR 11 2015
A PLEASANT SPRING AFTERNOON IS UNDERWAY ACROSS THE BI-STATE
REGION WITH PARTLY CLOUDY SKIES...VERY MILD TEMPERATURES AND
BREEZY SOUTHWEST WINDS. UNFORTUNATELY...THESE CONDITIONS ARE
FAVORABLE FOR RAPID FIRE GROWTH ACROSS PORTIONS OF SOUTHEAST
WY AND THE NORTHERN NE PANHANDLE WITH RED FLAG WARNINGS IN
EFFECT...AND WILL LIKELY PERSIST UNTIL EARLY EVENING.
12Z DETERMINISTIC MODEL GUIDANCE IS IN GOOD AGREEMENT PROGGING
A PACIFIC NORTHWEST UPPER TROUGH TO TRACK EAST ACROSS THE
NORTHERN ROCKIES AND PLAINS THROUGH SUNDAY EVENING. A SURFACE
LOW DEVELOPS OVER THE NORTHERN HIGH PLAINS AND PUSHES A WEAK
COLD FRONT THROUGH PORTIONS OF SOUTHEAST WY AND WESTERN NE SUNDAY
MORNING. GFS AND ECMWF DEPICT SOME LIGHT POST-FRONTAL SHOWERS
ASSOCIATED WITH THE PASSAGE OF THE UPPER TROUGH...MAINLY NORTH OF
A DOUGLAS TO CHADRON LINE SUNDAY MORNING. IT WILL BE COOLER FOR
THE NORTHERN CWA WITH HIGHS SUNDAY IN THE 50S. AREAS TO THE SOUTH
WILL REMAIN DRY...WITH GUSTY WEST TO NORTHWEST WINDS AND MILD
TEMPERATURES EXACERBATING THE FIRE DANGER. A WEAK SURFACE RIDGE
BUILDS SOUTHEAST ACROSS THE CWA SUNDAY NIGHT AND MONDAY WITH WEAK
RIDGING ALOFT PROMOTING A DRY AND MILD WEATHER PATTERN.
.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 152 PM MDT SAT APR 11 2015
MILD AND DRY CONDITIONS WILL CONTINUE OVER THE CWA TUESDAY AHEAD
OF AN UPPER TROF THAT WILL BE DIGGING OVER THE WESTERN CONUS.
PRESSURE FALLS OVER THE HIGH PLAINS AHEAD OF THIS SYSTEM WILL
ALLOW FOR BREEZY CONDITIONS ON TUESDAY. COLD FRONT PUSHES ACROSS
THE CWA TUESDAY NIGHT INTO EARLY WEDS AS THE UPPER TROF NEARS THE
ROCKY MTNS WITH RAIN/SNOW SHOWERS SPREADING ACROSS MUCH OF THE WY
PART OF THE CWA. WEDS LOOKING CHILLY WITH RAIN AND SNOW ACROSS
MUCH OF THE CWA. UNDERCUT GUIDANCE TEMPS AS THEY LOOK TOO WARM AND
WILL PROBABLY NEED TO REDUCE FURTHER IN LATER FORECASTS. UPPER LOW
CUTS OFF OVER THE CO/NEW MEX BORDER AREA THURSDAY GRADUALLY
PULLING PCPN SOUTH OUT OF THE CWA BUT WILL HAVE TO WATCH AS A MORE
EXTENDED PCPN EVENT COULD UNFOLD OVER AT LEAST SOUTHERN PARTS OF
THE AREA IF IT SETS UP A LITTLE FARTHER NORTHWARD. A LITTLE MILDER
THURSDAY WITH DRY AND SEASONAL CONDITIONS FRIDAY AND SATURDAY AS
UPPER RIDGING SLIDES ACROSS THE REGION.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 555 PM MDT SAT APR 11 2015
WINDS WILL BECOME LIGHT ACROSS MOST OF THE REGION TONIGHT. A COLD
FRONT WILL PUSH ACROSS SOUTHEAST WYOMING AND THE NEBRASKA
PANHANDLE LATE TONIGHT INTO MID SUNDAY MORNING. THERE IS LITTLE TO
CHANCE FOR PRECIPITATION WITH THE FRONT BUT WINDS WILL BECOME
GUSTY ALONG AND BEHIND THE FRONT. GUSTS OF 30 TO 40 KNOTS WILL BE
POSSIBLE ALONG AND WEST OF THE LARAMIE RANGE WITH SLIGHTLY LESSER
WINDS INTO THE PLAINS.
&&
.FIRE WEATHER...
ISSUED AT 152 PM MDT SAT APR 11 2015
CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH SUNSET FOR
PORTIONS OF SOUTHEAST WY AND NORTHERN NE PANHANDLE DUE TO GUSTY
WINDS AND LOW HUMIDITIES. SIMILAR CONDITIONS ARE ANTICIPATED FOR
SUNDAY...MAINLY ALONG THE INTERSTATE 80 CORRIDOR FROM SOUTHEAST
WY INTO THE SOUTHERN NE PANHANDLE. A WEAK FRONT WILL DRIFT SOUTH
INTO EAST CENTRAL WY AND NORTHERN NE SUNDAY WITH A FEW LIGHT
SHOWERS DURING THE MORNING. NEAR CRITICAL FIRE WEATHER CONDITIONS
WILL LIKELY PREVAIL EARLY NEXT WEEK AS WELL.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR WYZ301-302-306-
310.
NE...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NEZ311-312.
&&
SHORT TERM...MAJ
LONG TERM...RE
AVIATION...SML
FIRE WEATHER...MAJHazardous weather outlook, Apr 11, 6:27 AM MDT, 13 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 627 AM MDT SAT APR 11 2015 WYZ101>119-121230- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 627 AM MDT SAT APR 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT GUSTY WEST WINDS WILL COMBINE WITH EXTREMELY LOW HUMIDITIES TODAY TO CREATE CRITICAL FIRE WEATHER CONDITIONS. OUTDOOR BURNING IS NOT RECOMMENDED TODAY AND RED FLAG WARNINGS HAVE BEEN POSTED FOR AREAS WHERE FUELS ARE REPORTED CRITICAL FROM 9 AM THIS MORNING THROUGH 8 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE FOR ISOLATED THUNDERSTORMS ON TUESDAY AFTERNOON AND EVENING ACROSS SOUTHEAST WYOMING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. NEZ002-003-019>021-054-055-095-096-121230- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 627 AM MDT SAT APR 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT GUSTY WEST WINDS WILL COMBINE WITH EXTREMELY LOW HUMIDITIES TODAY TO CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHERN AND CENTRAL PANHANDLE. OUTDOOR BURNING IS NOT RECOMMENDED TODAY AND RED FLAG WARNINGS HAVE BEEN POSTED FOR AREAS WHERE FUELS ARE REPORTED CRITICAL FROM 9 AM THIS MORNING THROUGH 8 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE FOR ISOLATED THUNDERSTORMS ON TUESDAY EVENING MAINLY FOR AREAS NORTH OF THE NORTH PLATTE RIVER VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
Nearby
Red Flag Warnings in Wyoming, 2015Red Flag Warnings in Nebraska, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.